MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M. Boutroux curves with external field: equilibrium measures without a variational problem. Anal. Math. Phys. [Internet]. 2011 ;1:167–211. Available from: http://dx.doi.org/10.1007/s13324-011-0012-3
Bertola M, Tovbis A. On asymptotic regimes of orthogonal polynomials with complex varying quartic exponential weight. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2016 ;12:Paper No. 118, 50 pages. Available from: http://dx.doi.org/10.3842/SIGMA.2016.118
Bertola M, Lee SY, Mo MY. Mesoscopic colonization in a spectral band. J. Phys. A [Internet]. 2009 ;42:415204, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/41/415204
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Bertola M, Bothner T. Universality Conjecture and Results for a Model of Several Coupled Positive-Definite Matrices. Commun. Math. Phys. [Internet]. 2015 ;337:1077–1141. Available from: http://link.springer.com/article/10.1007/s00220-015-2327-7
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Bertola M, Lee SY. First colonization of a spectral outpost in random matrix theory. Constr. Approx. [Internet]. 2009 ;30:225–263. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-008-9026-y
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Bertola M, Cafasso M. The Kontsevich matrix integral: convergence to the Painlevé hierarchy and Stokes' phenomenon. Comm. Math. Phys [Internet]. 2017 ;DOI 10.1007/s00220-017-2856-3. Available from: http://arxiv.org/abs/1603.06420
Bertola M, Cafasso M. The gap probabilities of the tacnode, Pearcey and Airy point processes, their mutual relationship and evaluation. Random Matrices: Theory and Applications [Internet]. 2013 ;02:1350003. Available from: http://www.worldscientific.com/doi/abs/10.1142/S2010326313500032
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.

Pages

Sign in